HealthBoards

HealthBoards (http://www.healthboards.com/boards/)
-   Crohn's Disease / Ulcerative Colitis (http://www.healthboards.com/boards/crohns-disease-ulcerative-colitis/)
-   -   Budesonide and mood? (http://www.healthboards.com/boards/crohns-disease-ulcerative-colitis/936194-budesonide-mood.html)

crazgrl 01-21-2013 06:48 PM

Budesonide and mood?
 
My dr has put me on budesonide (sp?).
Does this make anyone kind of....giddy? I have really had an elevated mood. It is not altogether bad since I've been feeling awful since October. And I still am. But at least I am in better spirits.

I have a scrip for 90 days worth. Did anyone have this effect on budesonide? Did it ever change? I was on prednisone once for an allergy issue and I had such an opposite effect. I would much rather deal with giddiness. But I am concerned it might change into me lying on the couch telling everyone to go away and be completely silent. Right now, I have periods of talking a mile a minute and feeling the need to try to restrain myself from having serious conversations with just anyone...for fear of sharing too much. KWIM?


All times are GMT -7. The time now is 12:42 AM.